# SDR DALA2018052203534

- Difficulty date: May 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 59,614 hours, 21,934 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH 220 SELECTED FLAPS 1 GOT TE FLAP ASSYM EICAS AND TRAILING EDGE LIGHT. RAN CHECKLIST AND LANDED. FSEU FAULTS RT FLAP DRIVE CODE 315, PERF NML OF NO-GO ODI CHECKLIST INSP ALL TORQUE LIMITERS NONE POPPED INDICATORS AND ALL SERV NRML. R&R RT FLAP POS SENSOR PER MM 27-58-01.
